MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO-14 STRAIGHT 200-35CM; WIRE, GUIDE, CATHETER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO-14 STRAIGHT 200-35CM; WIRE, GUIDE, CATHETER
Catalog Number M00313010
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure, the subject guidewire distal tip was broken as the proximal part of the subject guidewire has been removed manually.The broken subject guidewire distal tip has been removed from the artery with the stent retriever.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
D4 expiration date ¿ added.D4 gtin ¿ added.H4 manufacturing date ¿ added.There are controls in the manufacturing process to ensure the product¿ met specifications upon release.Visual inspection and functional inspection could not be performed as the product was not returned for analysis.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.It was reported that the guidewire broken at few centimeters from the tip (microcatheter).The proximal part of the guidewire has been removed manually, and the distal broken tip has been removed from the artery with a stent retriever.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned.
 
Event or Problem Description

Brand Name
SYNCHRO-14 STRAIGHT 200-35CM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24222856
Report Number3012931345-2026-00017
Device Sequence Number8197474
Product Code DQX
UDI-Device Identifier07613252186922
UDI-Public(01)07613252186922(17)270820(10)0000951616
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K002907
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM00313010
Device Lot Number0000951616
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REBAR 18 MICROCATHETER (UNKNOWN).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown